# SDR AALA202204018363

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737
- Aircraft serial: 30598
- Aircraft time: 62,542 hours, 25,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED AFTER TAKE OFF, STAYED ON UNTIL CRUISE AND THEN STAYED OFF. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
